Logo der Fakultät Logo Stochastik
 

Dr. Tobias Mühlenbruch

Tobias Mühlenbruch
E-Mail: tobias.muehlenbruch
Telefon: +49 2331 987 - 2281
Fax: +49 2331 987 - 328
Sprechzeiten: nach Vereinbarung
Raum: IZ, 4. Etage, Raum F 08

Veröffentlichungen

  1. J. Gimenez; T. Mühlenbruch; W. Raji
    Construction of Vector-Valued Modular Integrals and Vector-Valued Mock Modular Forms
    Erscheint in: The Ramanujan Journal

  2. T. Mühlenbruch; W. Raji
    Eichler integrals for Maass cusp forms of half-integral weight
    Erschienen in: Illinois Journal of Mathematics, Volume 57, Number 2, 445-475, 2013

  3. T. Mühlenbruch; W. Raji
    Generalized Maass wave forms
    Erschienen in: Proceedings of the American Mathematical Society, Volume 32, 1143-1158, 2013

  4. D. Mayer; T. Mühlenbruch; F. Strömberg
    The transfer operator for Heck triangle groups
    Erschienen in: Discrete and Continuous Dynamical Systems - Series A, Volume 32, Number 7, 2453-2484, 2012

  5. D. Mayer; T. Mühlenbruch
    Nearest lambda_q-multiple fractions.
    Erschienen in: CRM Proceedings and Lecture Notes, Vol. 52, 2010, Am. Math. Soc.

  6. R. Bruggeman; T. Mühlenbruch
    Eigenfunctions of transfer operators and cohomology
    Erschienen in: J. Number Theory 129, 158-181, 2009

  7. M. Fraczek; D. Mayer; T. Mühlenbruch
    A realization of the Hecke algebra on the space of period functions for $\Gamma\sb 0(n)$
    Erschienen in: J. Reine Angew. Math. 603, 133-163, 2007

  8. T. Mühlenbruch
    Hecke operators on period functions for $\Gamma\sb 0(n)$
    Erschienen in: J. Number Theory 118, No. 2, 208-235, 2006

  9. T. Mühlenbruch, D. Mayer
    From the transfer operator for geodesic flows on modular surfaces to the Hecke operators on period functions of $\Gamma\sb 0(n)$
    Erchienen in: Algebraic and topological dynamics, 137-161, Contemp. Math., 385, Amer. Math. Soc., Providence, RI, 2005

  10. T. Mühlenbruch
    Hecke operators on period functions for the full modular group
    Erschienen in: Int. Math. Res. Not. 2004, No. 77, 4127-4145, 2004

  11. T. Mühlenbruch
    Systems of automorphic forms and period functions
    PhD-Thesis, Utrecht University, 2003

Tobias Mühlenbruch | 20.08.2014
FernUni-Logo FernUniversität in Hagen, Lehrgebiet Stochastik, 58084 Hagen, Tel.: +49 2331 987-2283